# SDR 97ZZZX3091

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N477B
- Make and model: Cessna 441
- Aircraft serial: 4410055
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838416
- Condition: Damaged
- Location: Fan Blades
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTT 4,328.25 HOURS.  BLADES FOUND DAMAGED, SOURCE UNKNOWN.  APPLIANCE TTSN UNKNOWN.  REPLACED ACM.
